# SDR IPXA2014012781615

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: 65B0220020
- Part serial: 000315
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, RT WING INBD AILERON LOWER SURFACE T/E WEDGE FOUND DELAMINATION     COMPOSITE HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-06, PAR 5G, FIG 9, REV 27.
